Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

On the uniform convexity of $ L^p$


Author: Harald Hanche-Olsen
Journal: Proc. Amer. Math. Soc. 134 (2006), 2359-2362
MSC (2000): Primary 46E30
Published electronically: February 6, 2006
MathSciNet review: 2213709
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a short, direct proof of the uniform convexity of $ L^p$ spaces for $ 1<p<\infty$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46E30

Retrieve articles in all journals with MSC (2000): 46E30


Additional Information

Harald Hanche-Olsen
Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology, NO–7491 Trondheim, Norway
Email: hanche@math.ntnu.no

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08366-3
PII: S 0002-9939(06)08366-3
Received by editor(s): March 9, 2005
Published electronically: February 6, 2006
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2006 Harald Hanche-Olsen